# SDR DALA2024100509709

- Difficulty date: October 2, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N545DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11644
- Aircraft time: 3,963 hours, 922 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Worn
- Location: Antiice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5045 - DIV - TO ATL DUE TO AIR R WING LEAK ECAM MESSAGE, UNABLE TO CONTINUE IN ICING CONDITIONS. CORRECTIVE ACTION: FOUND SEALS WORN OUT IN THE PYLON TO WING ANTI-ICE FLEXIBLE CONNECTOR DUCT. (LP 6416866)
